advertisement
Question
Posted by: sore | 2007/02/26

breasts

My breasts have been EXTREMELY sore for about a month now. I did a pregnancy test the on sunday night but it was negative. Could the fact that i did it at night have made an impact on the result? If not, what else could be the cause of the pain and tenderness? I am a D cup so my breasts are already big but now they feel even bigger - swollen - and when i take off my bra its sore too. Its like the pain one gets before menstruating but its been going on for too long. Also, im on yasmin and i stay on the active pills all the time because i cant handle the discomfort and inconvenience of a period, so i wouldnt know if i have missed one. I have only started doing this with my pill for about 2 months. Could this be the cause of the sore breasts?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Certainly taking the Pill continuously can increase the side effects, including sore breasts.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: sore | 2007/02/27

i only started skipping the inactive pills because i read that it has no negative effect.

Reply to sore
Posted by: sunshine | 2007/02/27

I have heard that it is very bad for young woman to skip their cycles, i know a woman who skipped 9 months and when she went to another gynae he told her that it was very bad because your body gets all confused!

I say you should rather let yourself have a period and take pain tablets for the pain.

Reply to sunshine
Posted by: Annies | 2007/02/26

I think you must rather not skip your inactive pills for more than a month. It might be your hormones that are a bit mixed up now.

Reply to Annies

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement